# SDR USAABB02138

- Difficulty date: August 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - EMERGENCY AISLE LIGHT AT SEAT 29 IS DIM.  MAINTENANCE REPLACED THE BATTERY.  (M)
